HOME    About this site    mypage    Japanese    library    university    Feedback

University of the Ryukyus Repository >
Faculty of Science >
Bulletin >
Ryukyu mathematical journal  >
Vol.19 (2006) >

 
Title :De Finétti's Theorem For σ-finite Measures on $ {\Bbb R} ^infty$ \ ${0}$
Authors :Yamauchi, Kana
Yamazato, Makoto
Issue Date :30-Dec-2006
Type Local :紀要論文
ISSN :1344008X
Publisher :Department of Mathematical Sciences, Faculty of Science, University of the Ryukyus
URI :http://hdl.handle.net/20.500.12000/86
Citation :Ryukyu mathematical journal Vol.19 p.129 -136
Appears in Collections:Vol.19 (2006)

Files in This Item:

File Description SizeFormat
07_yamauchi.pdf346KbAdobe PDFView/Open